MathSciNet Relay Station
MathSciNet bibliographic data
MR975841 (90e:11120) 11L05 (11T21)
Evans, Ronald J.; Root, William A. Conjectures for Selberg character sums. J. Ramanujan Math. Soc. 3 (1988), no. 1, 111–128.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement